Alert archive / Wyoming / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 19, 2007, 8:06 PM MDT for Natrona County, Wyoming. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 8:06 PM MDT (02:06 UTC)
- Expired
- Jul 19, 2007, 11:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Whole counties
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:40 PM MDT | FLASH FLOOD | 5 Sw Casper, WY | SEVERAL ROADS WITH WATER OVER THEM IN THE GOOSE EGG AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 3682 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KRIW 200206 FFWRIW WYC025-200500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 806 PM MDT THU JUL 19 2007 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... THIS INCLUDES THE AREA AROUND THE JACKSON CANYON BURN SCAR... * UNTIL 1100 PM MDT * AT 805 PM MDT...COUNTY EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN JACKSON CANYON. EARLY INDICATIONS ARE THAT SOME RESIDENCES IN THE AREA MAY BE CUT-OFF FROM HIGHWAY 220 DUE TO THE FLOOD WATER. * LOCATIONS IN THE WARNING ARE JACKSON CANYON AND THE ASSOCIATED FIRE BURN SCAR AREA AND GOOSE EGG. OTHER LOCATIONS THAT MAY EXPERIENCE INCREASED RUNOFF INCLUDE RED BUTTES VILLAGE...BESSEMER BEND AND COAL MOUNTAIN. THIS FLOODING IS THE RESULT OF HEAVIER RAIN EARLIER THIS EVENING. ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO BE LESS THAN ONE-QUARTER INCH THROUGH THE EVENING HOURS IN THE WARNED AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS LOW LYING AREAS ALONG THE BANKS OF STREAMS. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4300 10673 4256 10673 4254 10616 4299 10617 $$ JONES
2 follow-up statements
000 WGUS75 KRIW 200335 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 935 PM MDT THU JUL 19 2007 WYC025-200500- NATRONA WY- 935 PM MDT THU JUL 19 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL NATRONA COUNTY... AT 933 PM MDT...COUNTY EMERGENCY MANAGEMENT REPORTED THAT FLOOD WATERS HAVE BEGUN TO RECEDE AROUND THE GOOSE EGG AREA. SOME PRIVATE AND COUNTY ROADS HAVE BEEN INUNDATED BY THE FLOOD WATERS DUE TO RAPID RUNOFF IN JACKSON CANYON AND THE FIRE BURN SCAR AREA. HOWEVER...PUBLIC ROADS IN THE AREA CONTINUE TO BE PASSABLE. RUNOFF FROM HEAVY RAINFALL EARLY THIS EVENING WILL CONTINUE TO SUBSIDE THROUGH 1100 PM. ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN ONE-TENTH OF AN INCH. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4300 10673 4256 10673 4254 10616 4299 10617 $$ JONES
000 WGUS75 KRIW 200457 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1053 PM MDT THU JUL 19 2007 WYC025-200503- NATRONA WY- 1053 PM MDT THU JUL 19 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 PM MDT FOR EAST CENTRAL NATRONA COUNTY... THE FLOODING JUST SOUTHWEST OF CASPER...AROUND THE GOOSE EGG AREA HAS SUBSIDED. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. LAW ENFORCEMENT REPORTS THAT PUBLIC ROADS ARE OPEN...BUT SOME PRIVATE ROADS DID RECEIVE SOME DAMAGE AND CAUTION IS URGED IF TRAVELING ON PRIVATE ROADS TONIGHT. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4300 10673 4256 10673 4254 10616 4299 10617 $$ MURRELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:20 PM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 3:20 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 320 PM MDT THU JUL 19 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT HIGH PRESSURE RIDGE ALOFT REMAINS STALLED OVER THE AREA WITH MONSOON MOISTURE OVER THE AREA. THE MOISTURE IS MORE ABUNDANT OVER THE SOUTH AND EAST WITH THE LEAST MOISTURE OVER THE NORTHWEST. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A THREAT WITH THE GREATEST COVERAGE OVER THE MOUNTAINOUS AREAS. LITTLE CHANGE IN TEMPERATES AND RELATIVE HUMIDITY ARE EXPECTED THROUGH SATURDAY. SHORT TERM MODELS REMAIN IN GOOD AGREEMENT WITH STAGNANT WEATHER PATTERN. OVERALL SHORT TERM FORECAST SIGNIFICANT WEATHER WILL BE SMALL SCALE LOCAL CONVECTION. LOCAL HEAVY RAINS WILL REMAIN A THREAT IN AND NEAR THE MOUNTAINS WITH SLOW MOVING TO NEAR STATIONARY THUNDERSTORMS. .LONG TERM...SUNDAY THROUGH THURSDAY MODELS ARE VERY SIMILAR IN THEIR MOVEMENT OF THE UPPER HIGH THROUGH THE MEDIUM RANGE PERIOD. THE UPPER HIGH IS FORECAST BY THE GFS...UKMET AND ECMWF TO MOVE FROM THE CENTRAL ROCKIES/WESTERN HIGH PLAINS SUNDAY INTO THE NORTHERN HIGH PLAINS/UPPER MIDWEST AREA MONDAY INTO TUESDAY AND THEN FLATTEN OR RETROGRADE BACK INTO THE CENTRAL ROCKIES WEDNESDAY INTO THURSDAY. AS THE UPPER HIGH MOVES EAST OF WYOMING EARLY NEXT WEEK...IT SHOULD OPEN THE DOOR FOR MID AND HIGH LEVEL MONSOONAL MOISTURE TO FLOW NWD THROUGH THE PERIOD SETTING THE STAGE FOR PLENTY OF DAILY THUNDERSTORMS WITH THE PEAK OCCURRING DURING THE AFTERNOON AND EVENING HOURS. WILL CONTINUE TO BUMP THE POPS UP DURING THIS PERIOD IF THIS TREND CONTINUES AGAIN TONIGHT. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE TONIGHT AND FRIDAY. THE BEST COVERAGE AND STRONGER THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL WYOMING THIS EVENING AFFECTING CPR AND WRL ROUTES WITH POSSIBLE MVFR CONDITIONS IN BRIEF HEAVY DOWNPOURS. DRIER AND MORE STABLE AIR WILL PUSH AGAINST THE WEST SIDE OF THE DIVIDE WITH ISOLATED STORMS PRIMARILY DEVELOPING ALONG THE EAST SLOPES AND SOUTHWEST WYOMING IN THE VICINITY OF COD...LND AND RKS. && .FIRE WEATHER... HIGH PRESSURE RIDGE ALOFT REMAINS STALLED OVER THE AREA WITH MONSOON MOISTURE OVER THE AREA. THE MOISTURE IS MORE ABUNDANT OVER THE SOUTH AND EAST WITH THE LEAST MOISTURE OVER THE NORTHWEST. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A THREAT WITH THE GREATEST COVERAGE OVER THE MOUNTAINOUS AREAS. LITTLE CHANGE IN TEMPERATES AND RELATIVE HUMIDITY ARE EXPECTED THROUGH SATURDAY. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...C.BAKER LONG TERM...SKRBAC AVIATION...SMITH FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jul 19, 4:45 PM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 445 PM MDT THU JUL 19 2007 WYZ001>020-022>030-201300- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 445 PM MDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE IS IN PLACE ACROSS JOHNSON AND NATRONA COUNTIES WHICH WILL AID PRODUCTION OF HEAVY RAIN PRODUCING THUNDERSTORMS INTO THE EVENING. ATMOSPHERIC INSTABILITY HAS INCREASED DURING THE HEAT OF THE DAY AND THIS IS ALSO HELPING TO FUEL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL. OTHER SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND EAST OF THE CONTINENTAL DIVIDE THROUGH THE EVENING HOURS WITH BRIEF HEAVY RAIN AND LIGHTNING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS UPPER LEVEL HIGH PRESSURE CONTINUES OVER THE NORTHERN ROCKIES THROUGH THE WEEKEND. ADDITIONALLY...HIGH TEMPERATURES THIS WEEKEND WILL BE ABOUT 10 TO 12 DEGREES ABOVE NORMAL...PUSHING VALUES OVER 100 DEGREES IN THE BASINS EAST OF THE DIVIDE. THE CHANCE OF THUNDERSTORMS WILL BE ON THE INCREASE EARLY NEXT WEEK AS A FLOW OF MONSOONAL MOISTURE MOVES UP FROM THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN JOHNSON AND NATRONA COUNTIES ARE ASKED TO REPORT ANY FLASH FLOODING AND HAIL TO THE NATIONAL WEATHER SERVICE AT 1-800-211-1448. MEASURABLE RAINFALL AND WIND GUST REPORTS OF OVER 45 MPH ARE ALSO HELPFUL. THANK YOU. TRIW
In the hours before
Special weather statement, Jul 19, 4:58 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 458 PM MDT THU JUL 19 2007 WYZ010-011-020-022-200100- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- 458 PM MDT THU JUL 19 2007 STRONG THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY NORTHEAST AT 5 TO 10 MPH ACROSS PORTIONS OF JOHNSON AND NATRONA COUNTIES. CONTINUOUS DEADLY CLOUD-TO-GROUND LIGHTNING AND HEAVY DOWNPOURS WILL OCCUR WITH THESE STORMS REMEMBER...LIGHTNING IS VERY DANGEROUS AND DEADLY...LIGHTNING CAN STRIKE EVEN WHEN IT IS NOT RAINING AT YOUR LOCATION. MOVE INDOORS TO A STURDY SHELTER IF THESE STORMS APPROACH YOUR LOCATION. DSB
Special weather statement, Jul 19, 5:58 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 558 PM MDT THU JUL 19 2007 WYZ009>011-019-020-022-200115- BIGHORN MOUNTAINS SOUTHEAST-CASPER MOUNTAIN- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-NORTHEAST JOHNSON COUNTY- SOUTHEAST JOHNSON COUNTY- 558 PM MDT THU JUL 19 2007 ...TORNADO WARNING FOR CENTRAL JOHNSON COUNTY UNTIL 630 PM... ...FLASH FLOOD WARNING FOR NORTHERN JOHNSON COUNTY UNTIL 630 PM... ...SEVERE THUNDERSTORM WARNING FOR CENTRAL NATRONA COUNTY UNTIL 630 PM... NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAIN AND HAIL HAVE BEEN OCCURRING ACROSS MUCH OF NATRONA AND JOHNSON COUNTIES AND SHOULD CONTINUE IN MUCH OF THESE AREAS THROUGH AT LEAST 630 PM. IN ADDITION...A NEW AREA OF THUNDERSTORM DEVELOPMENT HAS BEEN TRACKING NORTHEAST INTO SOUTHWEST NATRONA COUNTY. LARGE HAIL MAY OCCUR ACROSS CENTRAL NATRONA COUNTY THROUGH 630 PM AND MAY ALSO OCCUR IN CENTRAL JOHNSON COUNTY THROUGH 630 PM AS WELL. IN ADDITION...AN ISOLATED TORNADO COULD OCCUR IN CENTRAL JOHNSON COUNTY THROUGH 630 PM. FLOODING HAS BEEN OCCURRING ALONG AT LEAST 5 LOCATIONS ALONG POISON SPIDER ROAD ON THE WEST SIDE OF CASPER WHERE THE HEAVIEST RAIN AND HAIL HAS OCCURRED IN THE CASPER AREA. RIGHT NOW THE HEAVIEST RAIN OVER THE CASPER AREA HAS BEGUN TO DISSIPATE. HEAVY RAIN AND HAIL HAS OCCURRED ACROSS MUCH OF NORTHERN JOHNSON COUNTY WHERE ENOUGH HAIL HAS FALLEN ALONG HIGHWAY 16 WHERE PLOWS HAD TO CLEAR HAIL AWAY FROM THE ROADWAY. CREEKS AND STREAMS FLOWING OFF THE EAST SLOPES OF THE NORTHERN BIG HORN MOUNTAINS...INCLUDING THE CLEAR CREEK WILL BE CARRYING WATER DOWNSTREAM TOWARD THE ADJACENT LOWER ELEVATIONS OF JOHNSON COUNTY. GOLF BALL SIZE HAIL OCCURRED IN POWDER RIVER AT 530 PM. THE THREAT FOR LARGE HAIL WILL DISSIPATE IN THIS AREA BY 630 PM. ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FOR MUCH OF THE REST OF THIS EVENING AS THE AIRMASS WILL REMAIN VERY MOIST AND UNSTABLE. STAY TUNED FOR ANY ADDITIONAL STATEMENTS AND WARNINGS. LIPSON
Local storm report, Jul 19, 6:49 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 22 W BUFFALO 44.34N 107.16W
07/19/2007 E0.88 INCH JOHNSON WY PUBLIC
0349 PM HAIL 22 W BUFFALO 44.34N 107.16W
07/19/2007 E1.00 INCH JOHNSON WY PUBLIC
0529 PM HAIL POWDER RIVER 43.03N 106.98W
07/19/2007 E1.75 INCH NATRONA WY TRAINED SPOTTER
0530 PM HAIL 26 SSW BUFFALO 43.99N 106.92W
07/19/2007 E0.75 INCH JOHNSON WY TRAINED SPOTTER
0535 PM FLASH FLOOD 5 W CASPER 42.83N 106.43W
07/19/2007 NATRONA WY EMERGENCY MNGR
4 TO 5 AREAS ALONG POISON SPIDER ROAD EXPERIENCED
FLOODING.
0535 PM FLASH FLOOD 4 W MILLS 42.85N 106.46W
07/19/2007 NATRONA WY TRAINED SPOTTER
SEVERAL AREAS ALONG POISON SPIDER ROAD EXPERIENCED
FLOODING. THE WATER ON THE ROAD WAS ONE FOOT DEEP.
0547 PM HAIL 10 N KAYCEE 43.85N 106.64W
07/19/2007 E0.88 INCH JOHNSON WY TRAINED SPOTTER
0621 PM HAIL 8 NW KAYCEE 43.79N 106.75W
07/19/2007 E1.75 INCH JOHNSON WY TRAINED SPOTTER
&&
DLIPSONLocal storm report, Jul 19, 7:19 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
719 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 8 NW KAYCEE 43.79N 106.75W
07/19/2007 JOHNSON WY TRAINED SPOTTER
NORTH FORK POWDER RIVER IS OUT OF ITS BANKS ALONG STATE
HWY 191 ABOUT 8 MILES NORTHWEST OF KAYCEE.
&&
21Local storm report, Jul 19, 7:39 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
739 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL POWDER RIVER 43.03N 106.98W
07/19/2007 M1.75 INCH NATRONA WY PUBLIC
GOLF BALL SIZE HAIL FELL FOR 10 TO 15 MINUTES.
&&
21Local storm report, Jul 19, 7:44 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
744 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 8 NW KAYCEE 43.79N 106.75W
07/19/2007 JOHNSON WY TRAINED SPOTTER
5 INCHES OF RAIN FELL IN ABOUT AN HOUR AND A HALF.
&&
21The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:27 PM MDT | Flash Flood Warning | RIW | Johnson | 3 hr |
| Jul 19, 6:27 PM MDT | Tornado Warning | RIW | Johnson | 55 min |
| Jul 19, 9:26 PM MDT | Flash Flood Warning | RIW | Johnson | 3 hr |
Nearby
Flash Flood Warnings in Wyoming, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.